©2018 WebMD, Inc. All rights reserved. eMedicineHealth does not provide medical advice, diagnosis or treatment. See Additional Information.

Folliculitis

Question:

What was the cause of your folliculitis? Submit Your Comment

Comment from: Sandi, 75 or over Female (Patient) Published: January 12

Folliculitis appeared about 14 days after chemotherapy. It repeated after each of 4 infusions. It lasted several days each time and was very severe the first time, less and less thereafter. Most soothing and helpful was an aloe vera gel. I washed my scalp twice daily, and had warm compresses with a bit of salt or vinegar diluted in water. It seemed to simply want to run its own defined course. It is too soon to know long term effects.

Comment from: jojo, 25-34 Female (Patient) Published: December 24

This problem was caused by a really bad sunburn I got almost 6 months ago. I broke out in hives but eventually recovered, except for these bumps on my thighs. I can't get rid of them. At least they don't itch or anything. Still sucks tho cause I use to have the smoothest, softest skin. I hope I get my soft skin back one day!

REFERENCES:

Durdu, Murat, and Macit Ilkit. "First Step in the Differential Diagnosis of Folliculitis: Cytology." Critical Reviews in Microbiology 39.1 (2013): 9-25.

Luelmo-Aguilar, Jesús, and Sàbat Santandreu, Mireia. "Folliculitis: Recognition and Management." Am J. Clin Dermatol 5.5 (2004): 301-310.

Health Solutions From Our Sponsors